Red Clover!?

  1. Red Clover!?


    I know its dumb to take anything not knowing what its mechanism of action is but lately I have noticed red clover to be one of the main ingredient in several large company test boosters. I bought a bottle of it seperately and when I use it I feel something and see something. Hardening, and more agression, I even feel somewhat crashed when I stop taking it. Why is this? despite whether you believe in it working, I know its something in estrogen altering. In general I react strongly to female hormonal balancers, like evening premirose oil. Do these supllements increase or reduce estrogen?


  2. Red clover????
    •   
       


  3. YES, ANY AND ALL FEMALE HORMONAL SUBSTANCES HAVE AFFECTS ON ME

  4. Don't yell, the baby is sleeping!

Similar Forum Threads

  1. Need a 4 leaf clover patch
    By toughchick401 in forum General Chat
    Replies: 5
    Last Post: 04-26-2006, 04:36 PM
Log in
Log in